Mathematics

College of Sciences

Works Published in 2017

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 141 - 160 of 187 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2017 journal article

Saddle-node bifurcations of multiple homoclinic solutions in odes

Discrete and Continuous Dynamical Systems-Series B, 22(4), 1435–1460.

By: X. Lin & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

On deflation and multiplicity structure

Journal of Symbolic Computation, 83, 228–253.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Non-deteriorating time domain numerical algorithms for Maxwell's electrodynamics

Journal of Computational Physics, 336, 1–35.

By: S. Petropavlovsky n & S. Tsynkov

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018

2017 journal article

An asymptotic-preserving method for a relaxation of the Navier-Stokes-Korteweg equations

J. Comput. Phys., 335, 387–403.

By: A. Chertock, P. Degond* & J. Neusser*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A uniformly stable nonconforming FEM based on weighted interior penalties for Darcy-Stokes-Brinkman equations

Numerical Mathematics: Theory, Methods and Applications, 10(1), 22–43.

By: P. Huang & Z. Li

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A new elusive otodontid shark (Lamniformes: Otodontidae) from the lower Miocene, and comments on the taxonomy of otodontid genera, including the 'megatoothed' clade

Historical Biology, 29(5), 704–714.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

The Alexander module, Seifert forms, and categorification

Journal of Topology, 10(1), 22–100.

By: J. Hom*, T. Lidman & L. Watson*

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

On principal realization of modules for the affine lie algebra a(1)((1)) at the critical level

Transactions of the American Mathematical Society, 369(7), 5113–5136.

By: D. Adamovic, N. Jing & K. Misra

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 conference paper

Modeling the distribution of distance data in Euclidean space

Algebraic and geometric methods in discrete mathematics, 685, 117–135.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Impulsive control problem governed by fractional differential equations and applications

Dynamic Systems and Applications, 26(1), 37–63.

By: N. Medhin & M. Sambandham

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Automated assay and differential model of western honey bee (Apis mellifera) autogrooming using digital image processing

Computers and Electronics in Agriculture, 135, 338–344.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Accurate solution and gradient computation for elliptic interface problems with variable coefficients

SIAM Journal on Numerical Analysis, 55(2), 570–597.

By: Z. Li, H. Ji* & X. Chen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A stochastic portfolio optimization model with complete memory

Stochastic Analysis and Applications, 35(4), 742–766.

By: T. Pang & A. Hussain*

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

A computationally viable version of the PN method for spheres

Nuclear Science and Engineering, 186(2), 103–119.

By: R. Garcia*, C. Siewert & J. Thomas*

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Stability of nonlinear convection-diffusion-reaction systems in discontinuous Galerkin methods

Journal of Scientific Computing, 70(2), 516–550.

By: C. Michoski*, A. Alexanderian, C. Paillet*, E. Kubatko* & C. Dawson*

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Spin characters of hyperoctahedral wreath products

Journal of Pure and Applied Algebra, 221(9), 2220–2235.

By: X. Hu* & N. Jing

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

On the n-symplectic structure of faithful irreducible representations

Journal of Mathematical Physics, 58(4).

By: L. Norris

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Imaginary Verma modules for U-q<((sl(2)))over cap> and crystal-like bases

Journal of Algebra, 481, 12–35.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Hamel's formalism for infinite-dimensional mechanical systems

Journal of Nonlinear Science, 27(1), 241–283.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Galois groups for integrable and projectively integrable linear difference equations

Journal of Algebra, 480, 423–449.

Source: NC State University Libraries
Added: August 6, 2018